Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 10, NWS Melbourne, FL

March 20, 2018Indian River County, Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 20, 2018, 5:56 PM EDT for Indian River County, Okeechobee County, Saint Lucie County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2018, 5:56 PM EDT (21:56 UTC)
Expired
Mar 20, 2018, 6:30 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 6:10 PM EDTHAIL 14 Ene Fort Drum, FLQUARTER SIZE HAIL NEAR FORT DRUM FROM STORM CHASER. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 10:24 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

784 
WUUS52 KMLB 202156
SVRMLB
FLC061-093-111-202230-
/O.NEW.KMLB.SV.W.0010.180320T2156Z-180320T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
556 PM EDT TUE MAR 20 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Lucie County in east central Florida...
  Northeastern Okeechobee County in east central Florida...
  Southwestern Indian River County in east central Florida...

* Until 630 PM EDT

* At 555 PM EDT, a severe thunderstorm was located near Kissimmee
  Prarie Preserve, or 9 miles west of Fort Drum, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fort Drum, Kissimmee Prarie Preserve, as well as rural portions of 
  far southwestern Indian River County and far northwestern Saint 
  Lucie County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2746 8105 2761 8105 2769 8061 2741 8059
TIME...MOT...LOC 2155Z 270DEG 40KT 2754 8097 

HAIL...1.25IN
WIND...60MPH
 
$$

Ulrich
1 follow-up statement
512 
WWUS52 KMLB 202213
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
613 PM EDT TUE MAR 20 2018

FLC061-093-111-202230-
/O.CON.KMLB.SV.W.0010.000000T0000Z-180320T2230Z/
St. Lucie FL-Okeechobee FL-Indian River FL-
613 PM EDT TUE MAR 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN ST. LUCIE...NORTHEASTERN OKEECHOBEE AND SOUTHWESTERN
INDIAN RIVER COUNTIES...

At 611 PM EDT, a severe thunderstorm was located near Florida's 
Turnpike Fort Drum Service Plaza, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fort Drum and rural areas of far southwestern Indian River county 
and northwestern St. Lucie county. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2749 8092 2760 8092 2767 8061 2743 8060
TIME...MOT...LOC 2211Z 270DEG 40KT 2754 8076 

HAIL...1.00IN
WIND...60MPH
 
$$

Ulrich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 3:28 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 20, 3:28 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
328 PM EDT Tue Mar 20 2018

.DISCUSSION...

...Severe Storm Risk Continues into Early Evening...

Currently...Strong to severe storms around metro Orlando will move
northeast into Volusia and far nrn Brevard county through 5 pm.
Additional strong to severe storms are expected to move northeast
across areas from Osceola to Brevard counties into late afternoon.
Damaging winds, large hail and the possibility of an isolated
tornado will accompany the strongest storms. High resolution
guidance indicates a slight weakening trend to the convective line
as it moves toward Okeechobee/St Lucie and Martin through early
evening. The Tornado Watch continues through 7 pm from Brevard and
Osceola counties northward.

Tonight...Evening convection across Martin/St Lucie will sweep
southeast from Treasure coast into late evening as the surface cold
front will move through the area and a dry slot aloft will work
overhead through the late night hours. Will see clearing skies and
cooler air move into central FL with low level WNW flow. Morning
lows are expected in the 50s.

Previous...Wed-Sat...Dry, breezy/windy and cooler conditions will
occur Wed behind the front then remaining dry and cooler than normal
into the end of the workweek as a continental ridge across the
central U.S. shifts gradually eastward and maintains a predominantly
northerly component across area. Highs will generally range from the
upper 60s to mid 70s Wed, with lows again dropping into the 40s Wed
and Thu nights. High pressure then shifts offshore of the Southeast
U.S. coast into the weekend with flow veering to the south Saturday,
which will warm temperatures to more seasonable readings of 75-80.

Temps will continue to moderate into the 80s Sunday as winds veer SW
well ahead of the next cold front. Another period of dry weather is
indicated into next week with no notable rain chances shown over
land locations for at least the next 7 days.

&&

.AVIATION...
Cluster of SHRA/TSRA around metro Orlando (KISM-KMCO-KSFB) will
continue to move northeast toward KDAB-KTIX corridor into late
afternoon. Additional scattered convection will move northeast
toward KMLB-KVRB 21z-23z and from KFPR-KSUA 22z-01z. Tempo IFR/MVFR
conditions and strong convective wind gusts will be possible with
any storms. Convection will sweep southeast away from KFPR-KSUA into
late evening with VFR conditions overnight and Wed.

&&

.MARINE...
Tonight...WSW/W winds to 20-25 knots near shore and 25-30 knots
offshore will become NW overnight. No changes to current headlines
with Advisory to Gale conditions expected (Sebastian Inlet northward
offshore). Strong storms will move into the Atlantic late this
afternoon and evening with hail and wind gusts over 40 knots with
stronger storms.

Wed...NW winds to 20 knots near shore and 20-25 knots offshore will
continue through the afternoon. Advisory conditions will continue
with highest seas to 8 to 10 feet well offshore.

Thu-Sat (Previous)...Winds diminishing Thu-Fri with NW winds
countering the Gulf Stream and keeping seas choppy with lingering
headlines for caution over a portion of the waters into late
Thu/Fri. Light winds expected Sat as the ridge becomes oriented
closer to the immediate area. Seas subsiding to 2-3 ft nearshore and
up to 4 ft offshore Fri and continuing Sat with reduction to around
2 to 3 ft seas areawide Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  53  72  43  66 /  10   0   0   0
MCO  57  72  44  70 /  10   0   0   0
MLB  56  75  43  68 /  40   0   0   0
VRB  58  76  42  68 /  40   0   0   0
LEE  55  73  45  70 /  10   0   0   0
SFB  55  72  45  69 /  10   0   0   0
ORL  57  72  48  69 /  10   0   0   0
FPR  57  76  41  70 /  40   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Northern Lake County-Okeechobee-
     Orange-Osceola-Seminole-Southern Brevard County-Southern
     Lake County-St. Lucie.

     Tornado Watch until 7 PM EDT this evening for Coastal Volusia
     County-Inland Volusia County-Northern Brevard County-
     Northern Lake County-Orange-Osceola-Seminole-Southern
     Brevard County-Southern Lake County.

AM...Tornado Watch until 7 PM EDT this evening for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT Thursday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm.

     Small Craft Advisory until 8 PM EDT this evening for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning from 8 PM this evening to 4 AM EDT Thursday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Volkmer/Spratt/Cristaldi/Ulrich/Glitto/Combs/Rodriguez
Hazardous weather outlook, Mar 20, 10:38 AM EDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1038 AM EDT Tue Mar 20 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1038 AM EDT Tue Mar 20 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...

...Enhanced Threat of Severe Weather Across East Central Florida
This Afternoon and Evening...

...Tornado Watch until 7 pm EDT for Lake, Volusia, Seminole, Orange,
Osceola and Brevard Counties...

A squall line is expected to develop ahead of a cold front and move
into areas northwest of I-4 early this afternoon. Ahead of this
line, a few strong to severe storms will continue to form and
push across the northern sections through early afternoon.

The line will push southward with a potential secondary band of
showers and storms farther south over the Gulf moving rapidly
eastward. This will lead to numerous showers and storms pushing
quickly toward the east-northeast across east central Florida around
55 to 60 mph through mid to late afternoon. This activity will then
shift south and offshore of the Treasure Coast by late evening.

Strong to severe storms will occur with this activity. Damaging wind
gusts up to 60 to 70 mph and frequent lightning strikes will be the
main threat from any severe storms, but large hail and isolated
tornadoes will also be possible. Make sure you have a way of
receiving timely severe weather watches and warnings for your area.

.HIGH WIND IMPACT...
Southwest winds will increase up to 20 to 25 mph into the
afternoon with frequent gusts up to 35 mph. A Lake Wind Advisory
is in effect this afternoon through early evening for all of east
central Florida.

.RIP CURRENT IMPACT...
A Moderate Risk of rip currents will exist along the beaches of
east central Florida today. Make sure to swim near a lifeguard
and be alert and prepared to take cover for any fast moving strong
to severe storms that cross the beaches and push offshore.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous fast moving storms, pushing rapidly to the
east-northeast up to 50 to 60 knots and offshore through the
afternoon hours are expected across the area. Some storms may be
severe, producing wind gusts up to 60 knots.

.WATERSPOUT IMPACT...
Storms pushing offshore through this afternoon and evening will have
the potential to produce isolated waterspouts over the intracoastal
and adjacent Atlantic waters.

.WIND AND SEA IMPACT...
Southwest winds up to 15 to 20 knots over the waters today will
become westerly and increase to around 20 to 25 knots tonight,
with frequent gusts to gale force expected over the offshore
waters of Volusia and Brevard counties. A Small Craft Advisory
goes into effect this afternoon for the entire coastal waters,
with a Gale Warning in effect offshore, north of Sebastian inlet,
into tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Hazardous boating conditions will continue through mid week with
a fresh to strong north to northwest breeze behind the cold front.
A very dry airmass building in behind this boundary will also
lead to a higher fire danger across the area during the afternoon
hours of Wednesday through at least Friday.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather. Formal activation may be
needed.

Weitlich/Glitto

In the hours before

Special weather statement, Mar 20, 5:26 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
526 PM EDT TUE MAR 20 2018

FLZ041-044-141-202215-
Northern Lake County FL-Inland Volusia County FL-
Coastal Volusia County FL-
526 PM EDT TUE MAR 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND CENTRAL
VOLUSIA COUNTIES UNTIL 615 PM EDT...

At 525 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ormond Beach to 7 miles east of Paisley.
Movement was northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, DeLand and New Smyrna
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2943 8107 2910 8090 2905 8087 2889 8152
      2910 8163 2926 8140 2927 8115 2941 8116
      2943 8111
TIME...MOT...LOC 2125Z 242DEG 51KT 2927 8104 2902 8143

Combs
Local storm report, Mar 20, 5:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
534 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             ORMOND BEACH            29.28N 81.06W
03/20/2018  E1.00 INCH       VOLUSIA            FL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ORMOND BEACH. TIME ESTIMATED BY
            RADAR.

&&

PG
Local storm report, Mar 20, 5:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
539 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     NON-TSTM WND GST MELBOURNE AIRPORT       28.10N 80.64W
03/20/2018  M53 MPH          BREVARD            FL   ASOS

            GRADIENT WIND GUST OF 46 KNOTS FROM THE SOUTH.

&&

PG
Local storm report, Mar 20, 5:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
542 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 SE BARBERVILLE        29.14N 81.36W
03/20/2018  M1.75 INCH       Volusia            FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED GOLF BALL SIZED HAIL JUST
            NORTH OF DELEON SPRINGS. HE REPORTED DAMAGE TO HIS POOL
            SCREEN ENCLOSURE.

&&

KR
Local storm report, Mar 20, 5:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
552 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             2 WNW DAYTONA BEACH     29.22N 81.07W
03/20/2018  M2.00 INCH       Volusia            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 2 INCH HAIL IN DAYTONA BEACH.

&&

KR
Local storm report, Mar 20, 5:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
554 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             2 NNW DAYTONA BEACH     29.24N 81.04W
03/20/2018  M2.00 INCH       Volusia            FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTS 2 INCH HAIL IN HOLLY HILL.

&&

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:13 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia17 hr
Mar 20, 3:17 AM EDTGale WarningMLB31 hr
Mar 20, 9:19 AM EDTSpecial Weather StatementMLBVolusia56 min
Mar 20, 9:30 AM EDTSevere Thunderstorm WarningMLBVolusia45 min
Mar 20, 9:39 AM EDTTornado WarningMLBVolusia51 min
Mar 20, 10:31 AM EDTSevere Thunderstorm WarningMLBVolusia29 min
Mar 20, 10:33 AM EDTSpecial Marine WarningMLB42 min
Mar 20, 1:39 PM EDTSevere Thunderstorm WarningMLBLake36 min
Mar 20, 1:57 PM EDTTornado WarningMLBLake, Orange33 min
Mar 20, 2:17 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia58 min
Mar 20, 2:24 PM EDTSevere Thunderstorm WarningMLBLake36 min
Mar 20, 2:26 PM EDTTornado WarningMLBOrange, Seminole34 min
Mar 20, 2:32 PM EDTTornado WarningMLBLake18 min
Mar 20, 2:48 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole27 min
Mar 20, 3:03 PM EDTSevere Thunderstorm WarningMLBOrange27 min
Mar 20, 3:09 PM EDTSpecial Marine WarningMLB111 min
Mar 20, 3:18 PM EDTSevere Thunderstorm WarningMLBOrange27 min
Mar 20, 3:20 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia55 min
Mar 20, 3:42 PM EDTSevere Thunderstorm WarningMLBBrevard48 min
Mar 20, 4:14 PM EDTSpecial Weather StatementMLBVolusia61 min
Mar 20, 4:50 PM EDTSpecial Weather StatementMLBLake, Orange55 min
Mar 20, 5:05 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Osceola, Saint Lucie85 min
Mar 20, 5:20 PM EDTSpecial Marine WarningMLB115 min
Mar 20, 5:25 PM EDTTornado WarningMLBOkeechobee35 min
Mar 20, 5:26 PM EDTSpecial Weather StatementMLBVolusia49 min
Mar 20, 5:32 PM EDTSevere Thunderstorm WarningMLBVolusia28 min
Mar 20, 5:38 PM EDTSpecial Marine WarningMLB2 hr
Mar 20, 6:00 PM EDTSpecial Weather StatementMLBOrange, Seminole60 min
Mar 20, 6:35 PM EDTSpecial Weather StatementMLBSaint Lucie25 min
Mar 20, 7:25 PM EDTSpecial Weather StatementMLBSaint Lucie20 min
Mar 20, 7:50 PM EDTSpecial Weather StatementMLBMartin25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.